# SDR DXTA200601317

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 3,114 hours, 1,883 cycles
- Engine: Pwa PW306B
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Engine
- Part number: 31B518002
- Part serial: PCECC0142
- Condition: Warning Message
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER, HAD A MASTER WARNING INDICATION.  IT APPEARED TO BE THE BLEED PRESS/TEMP HI MESSAGE.  MESSAGE WENT OUT IMMEDIATELY WHEN RETARDING THE THROTTLES.  RAN APE FOR 30 MINS.  RAN BOTH ENGINES FOR 20 MINS.  ADVANCED BOTH ENGINES INDIVIDUALLY TO 70.  SHUT BOTH ENGINES OFF.  CONTINUED RUNNING APE FOR 30 MORE MINS.  RAN BOTH ENGINES FOR ANOTHER 20 MINS AND ADVANCED BOTH ENGINES INDIVIDUALLY TO 70 PERCENT.  COULD NOT DUPLICATE DISCREPANCY.  ALL WORK DONE IAW MM 21-00-00.
